# SDR SWAA2022020722452

- Difficulty date: December 29, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30633
- Aircraft time: 43,277 hours, 29,052 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL FWD 222CF FWD O/B CORNER IS DELAMINATED. / REPAIRED DELAMINATED FWD O/B CORNER ON PASSENGER CABIN FLOOR PANEL FWD 222CF IAW SRM 53-00-50-2R-10. 57066U 1/4/18
